Scholion.ai

Letter to the Editor—Duality of Finite Markovian Queues

Terrell J. Harris

Operations Research · 1967 · Volume 15 · Issue 3

DOI: 10.1287/opre.15.3.575

Abstract

The purpose of this paper is to show the dual relation of the queue-size distribution of dual finite queuing systems in which one of the distributions (service or interarrival times) is negative exponential. Hence it is shown that the distribution of queue size at instances of arrival of the GI / M /1/ N queuing system is the dual distribution of queue size at instances of service of the dual system.

Enable JavaScript for citation tools and additional paper interactions.